EconPapers    
Economics at your fingertips  
 

Asymptotic Properties of Third-Order Delay Trinomial Differential Equations

J. Džurina and R. Komariková

Abstract and Applied Analysis, 2011, vol. 2011, 1-10

Abstract:

The aim of this paper is to study properties of the third-order delay trinomial differential equation ( ( 1 / ð ‘Ÿ ( ð ‘¡ ) ) 𠑦 î…ž î…ž ( ð ‘¡ ) ) î…ž + ð ‘ ( ð ‘¡ ) 𠑦 î…ž ( ð ‘¡ ) + ð ‘ž ( ð ‘¡ ) 𠑦 ( 𠜎 ( ð ‘¡ ) ) = 0 , by transforming this equation onto the second-/third-order binomial differential equation. Using suitable comparison theorems, we establish new results on asymptotic behavior of solutions of the studied equations. Obtained criteria improve and generalize earlier ones.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/730128.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/730128.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:730128

DOI: 10.1155/2011/730128

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:730128